The pill break advice

Watch
lucysher
Badges: 1
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#1
Report Thread starter 1 week ago
#1
Just wondering if any has any experiences or advice, am on microgynon and started to breakthrough bleed so went off it. Been off it for 2 days and on my third, forgot how awful it is so I was wondering what's the shortest break you can have?

Usually do 3 days and that's been fine but wondering if I could even push it to 2?

Thanks
0
reply
Tracey_W
Badges: 17
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#2
Report 1 week ago
#2
(Original post by lucysher)
Just wondering if any has any experiences or advice, am on microgynon and started to breakthrough bleed so went off it. Been off it for 2 days and on my third, forgot how awful it is so I was wondering what's the shortest break you can have?

Usually do 3 days and that's been fine but wondering if I could even push it to 2?

Thanks
Hi
Any concerns about taking the pill should be really discussed with your GP
Be aware of stopping & starting pill as will cause changes with your body & hormones levels as well.

I'm a NHS registered midwife.
I'm not on pill as implant.




The standard way to take the pill is to take 1 every day for 21 days, then have a break for 7 days, and during this week you have a bleed like a period. You start taking the pill again after 7 days.

Is it OK to take a break from the pill........
Taking an occasional break from birth control pills offers no benefits and may increase the risk of blood clots or unintended pregnancy. If you're concerned about long-term use of birth control pills, discuss the risks and benefits with your health care provider which is your GP.


Is it healthy to go on and off birth control.......
It's not dangerous or harmful to go on and off the pill. But any time there's a change in your hormones, there's a chance of temporary side effects, like changes to your period. These usually go away after a few months, and eventually your body will go back to the way it was before you went on the pill
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you ever considered or are you currently considering an apprenticeship?

Yes, I am actively considering an apprenticeship (46)
12.23%
I am actively considering an alternative to uni that isn't an apprenticeship (7)
1.86%
I have considered an apprenticeship but it's not for me (94)
25%
I am considering a degree apprenticeship (34)
9.04%
I haven't considered an apprenticeship (181)
48.14%
Something else (let us know in the thread!) (14)
3.72%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise